Show simple item record

dc.contributor.authorBai, Yunru ( )
dc.contributor.authorGasinski, Leszek ( Orcid Icon 0000-0001-8692-6442 )
dc.contributor.authorPapageorgiou, Nikolaos S. ( )
dc.date.accessioned2021-11-05T19:19:41Z
dc.date.available2021-11-05T19:19:41Z
dc.date.issued2019-05-03
dc.identifier.citationBai, Y., Gasinski, L., & Papageorgiou, N. S. (2019). Nonlinear Dirichlet problems with the combined effects of singular and convection terms. Electronic Journal of Differential Equations, 2019(57), pp. 1-13.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14790
dc.description.abstractWe consider a nonlinear Dirichlet elliptic problem driven by the p-Laplacian. In the reaction term of the equation we have the combined effects of a singular term and a convection term. Using a topological approach based on the fixed point theory (the Leray-Schauder alternative principle), we prove the existence of a positive smooth solution.en_US
dc.formatText
dc.format.extent13 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2019, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectSingular termen_US
dc.subjectConvection termen_US
dc.subjectStrong comparisonen_US
dc.subjectLeray-Schauder alternative principleen_US
dc.titleNonlinear Dirichlet problems with the combined effects of singular and convection termsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record